# SDR AALA202203223030

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737*
- Aircraft serial: 31095
- Aircraft time: 35,023 hours, 14,341 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481041
- Part serial: 12103H4534
- Condition: Noisy
- Location: Zone 200 - Fuse
- Part time: 35,023 hours, 14,342 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SIDE WINDOW HAS A LOUD HIGH PITCH SQUEAL FROM TAKEOFF THROUGH CRUISE SEGMENT,DISSIPATES ON DESCENT. CABIN PRESSURE NORMAL REPLACED #2 LEFT SIDE FLIGHT DECK WINDOW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 08L21056001.
